# SDR USAA2010011990133

- Difficulty date: January 11, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEER WEB CRACKED BETWEEN FR 68 TO FR 69, -Y1162.5, S23R.  REPLACED SHEER WEB BETWEEN FR 68 TO FR 69, -Y1162.5, S23R IAW A319 SRM 51-42-11.
